# SDR 2007UALA01419

- Difficulty date: May 6, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 54,831 hours, 20,273 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Condition: Faulty
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SQUIB TEST FAILURE FOR LEFT EMERGENCY ESCAPE SLIDE.  CLEANED AND RELAMPED BULB.  [SUP 06-06-07]  CLEANED AND RELAMPED BULB.  ACCOMPLISHED SQUIB TEST SEVERAL TIMES ON P61 PANEL. TESTED OK.
